# SDR WRLA97009

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 3810 · Potable Water System
- Part: T-Fitting
- Part number: MS51523B12S
- Condition: Loose
- Location: Water Tank
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CRUISE, FLIGHT CREW NOTED LOSS OF POTABLE WATER IN BOTH STORAGE TANKS.  FLIGHT CREW ELECTED TO DIVERT AIRCRAFT TO WIKB FOR MAINTENANCE TROUBLE-SHOOTING.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND MAIN WATER DELIVERY LINE HAD SEPARATED FROM T-FITTING.  LINE WAS REATTACHED.  NO WATER WAS AVAILABLE AT WIKB.  AIRCRAFT CONTINUED TO SCHEDULED DESTINATION (OJED) WHERE SYSTEM WAS SERVICED WITH WATER AND LEAK CHECKED.  NO DISCREPANCY NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
